# SDR HAIW6HR0088

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Torque Sensor
- Part number: 506923
- Condition: Failed
- Location: Rotor
- Component: 222040003117
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SENSOR HAS RESISTANCE-HIGH.  INDICATOR NEEDLE INTERMITTENTLY DROPS OFF TO ZERO.  UNIT WAS INSTALLED FOR APPROX. 1 MONTH AND HAS 36.5 HRS. SINCE BEING REPAIRED
